Translator Disclaimer
September 2008 The weak König lemma and uniform continuity
Josef Berger
J. Symbolic Logic 73(3): 933-939 (September 2008). DOI: 10.2178/jsl/1230396756

Abstract

We prove constructively that the weak König lemma and quantifier-free number—number choice imply that every pointwise continuous function from Cantor space into Baire space has a modulus of uniform continuity.

Citation

Download Citation

Josef Berger. "The weak König lemma and uniform continuity." J. Symbolic Logic 73 (3) 933 - 939, September 2008. https://doi.org/10.2178/jsl/1230396756

Information

Published: September 2008
First available in Project Euclid: 27 December 2008

zbMATH: 1171.03032
MathSciNet: MR2444277
Digital Object Identifier: 10.2178/jsl/1230396756

Subjects:
Primary: 26A15, 3F35, 3F60

Rights: Copyright © 2008 Association for Symbolic Logic

JOURNAL ARTICLE
7 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.73 • No. 3 • September 2008
Back to Top